# SDR ASOA201000292

- Difficulty date: February 9, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,186 hours, 10,312 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSP, FOUND CORROSION AT FWD END OF FLOOR SUPPORT BEAM LBL 9 AT 280 ATTACH BRACKET UNDER FLOOR BEAM CAP.  REMOVED RIVETS TO SEPARATE CAP FROM FLOORBEAM AT FS 280, LBL 9 BLENDED CORROSSION REMOVED DAMAGE REF. 51-42-06-001-001-A01 & 51-21-06-001-001-A01 SUBMITTED DAMAGE TO MFG.   RECEIVED REO 670-53-21-535 AND CORRESPONDING ASA EC/TC. TW 161752.   REINSTALL RIVETS TO RE-ATTACHED CAP TO FLOORBEAM. COMPLIED WITH EC/TC REO 670-53-21-535 AND REINSTALLED RIVETS THRU UPPER CAP AND LONGITUDINAL FLOORBEAM AT LBL9, FS280 - 285.
